Publication
Title
The q-exponential family in statistical physics
Author
Abstract
Language
English
Source (journal)
Journal of physics : conference series. - Bristol
Source (book)
Proceedings of Kyoto RIMS Workshop Mathematical Aspects of Generalized Entropies and their Applications / Suyari, H. [edit.]; et al. [edit.]
Publication
Bristol : 2010
ISSN
1742-6588 [print]
1742-6596 [online]
Volume/pages
201:1(2010), p. 012003,1-012003,11
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 18.03.2010
Last edited 28.02.2018
To cite this reference